# SDR DALA2016111208757

- Difficulty date: November 12, 2016
- Submitted: November 14, 2016
- Operation: Air carrier
- Aircraft: N338NW
- Make and model: Airbus A320-212
- Aircraft serial: 360
- Aircraft time: 73,967 hours, 32,506 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION FOUND IN OPEN FASTENER HOLE (CENTER HOLE) ON FRAME 43 RT SIDE LOC SIDE BOX BEAM UPPER FLANGE IN PASSENGER CABIN (CRACK AT 6 O'CLOCK).  REPAIR ON FRAME 43 RT SIDE LOC SIDE BOX BEAM UPPER FLANGE IN PASSENGER CABIN IS DOCUMENTED IN CARD 5310-01450-02 IN ACCORDANCE WITH SB A320-53-1251 REV 1.
